Doctor insights on:
Full Body Rash Itchy
Have heartburn/tight chest & full body rash (itchy, little red dots, irritating behind ear)- flu shot given 5 days ago, s/s started 1 day later.?
Viral exanthem: This could be a viral rash, but you can't discount other possible causes exanthems can be caused by toxins or drugs, microorganisms, or can result from autoimmune disease. It could be related to the flu shot, but not necessarily. A visit to the medical doctor could be warranted here. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Hi, i'm a 34 year old female. I had mono in august of this year. Yesterday i woke up with a full body itchy rash all over my body. Is it from mono?
3 months later, : Very unlikely.Get a more detailed answer ›
I given amoxicillin when my mono was misdiagnosed as strep. I now have a full body and extremely itchy rash. I am on prednisone. Relief from itching?
Common: This is a common problem when amoxicillin is prescribed for a viral infection especially mono. You may try topical agents such as Gold Bond anti-itch or TriCalm. Antihistamine does not work well in this condition but if the problem is severe, your doctor may consider putting you on a short course of prednisone. ...Read moreSee 2 more doctor answers
Full body rash mostly on my back that is itchy, flaky & dry looking. It started about a wk ago & i did change soap about 3 weeks ago. Is this the cause?
Doctor can examine: Rashes are hard to describe in words. Usually, a doctor has to look at a rash to decide on a cause. For common rashes such as eczema, mild reactions to plants or chemicals (the soap?), excessive dryness, or little itchy bumps, the doctor may recommend over-the-counter cortisone cream two or three times a day for 1 week. For fungal infections like t. Versicolor, selenium shampoo may be recommended. ...Read more
Unlikely: A pink, measles-like rash can occur and is more likely if one takes the medicines Ampicillin or Amoxicillin for a throat infection. This occurs usually when one is actively infected with the virus (ebv). 3 months is a long time and so most likely unrelated. Best thing to do is to have it checked. ...Read more
What causes a full body rash that looks like flat pink blotches in less than 1 minute, gone in 1 hour without meds. No food or med intake. Not itchy?
Urticaria: Urticaria refers to a group of disorders affecting adults and children, in which red patches and weals occur in the skin. A wheel is a swelling of the surface skin. The skin swelling seen in urticaria is due to the release of chemicals such as histamine from mast cells in the skin which causes small blood vessels to leak. Treatment is with antihistamine or avoidance of the causative agent. ...Read moreSee 2 more doctor answers
Was prescribed amoxicillin for tonsilitis. Within 4 days i broke out in an itchy full body rash. After 3 weeks, still here. What can it be? Allergy?
Allergic reaction: Amoxicillin is the most common antibiotic to cause drug rashes. The rashes include hives or another rash known as a dermal hypersensitivity reaction. Hives can linger for weeks after the medication is discontinued. See a physician who may recommend an antihistamine and topical steroid cream to treat the rash. In some cases, a course of oral steroids is needed for the rash to resolve more quickly. ...Read more
This rash that is itchy and is spreading over my body it started with arms and is moving to full body it itchs like crazy and feels like needles?
15mt ago itchy rash on legs.Full body 3mt later.4docs/many meds/biopsies/blood test=nothin.Wondring if wheat/gluten allergy? Suddenly start at age 42?
What did the Dr say?: Forget about wheat allergy or gluten sensitivity. Dermatologist among "4 docs"? "Many meds" means nothing unless you name them. What was found on biopsies? Blood tests? This has no meaning without revealing what tests and what readings. This may be serious or, at least, very debilitating. You will get nowhere on the internet. Suggest you try to get to dermatology at nearest medical school. ...Read more